# SDR AALA201803029028

- Difficulty date: March 1, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 26,878 hours, 10,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LIGHT ON BRIGHT AT ANKLE HEIGHT BY FORWARD ENTRY DOOR. THE EMERGENCY EXIT LIGHT LOOKS DAMAGED/MELTED. REPLACED THRESHOLD LIGHT ASSEMBLY PER AMM 33-29-00.
